MAUDE Adverse Event Report: THORATEC CORPORATION THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS); VENTRICULAR (ASSIST) BYPASS
Model Number 106015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the patient passed away.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: a direct correlation between heartmate ii left ventricular assist system (lvas), serial number (b)(6), and the reported patient outcome could not be conclusively determined through this evaluation.Multiple attempts for additional information, including product status, were sent to the customer; however, no further information has been provided at this time.Heartmate ii lvas, serial number (b)(6), was not returned for evaluation.The relevant sections of the device history records for (b)(6) were reviewed and showed no deviations from manufacturing or quality assurance specifications.The current revisions of the instructions for use (ifu) and patient handbook can be found on the eifu page of the abbott website.The heartmate ii left ventricular assist system (lvas) ifu is currently available.Section 1, "introduction", lists potential adverse events, including death, that may be associated with the use of the heartmate ii left ventricular assist system.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
THORATEC® HEARTMATE®, LVAS IMPLANT KIT (WITH SEALED GRAFTS)
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24716530
Report Number2916596-2026-01574
Device Sequence Number5777506
Product Code DSQ
UDI-Device Identifier00813024011224
UDI-Public(01)00813024011224(17)210131
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model Number106015
Device Catalogue Number106015
Device Lot Number6369849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age37 YR
Patient SexFemale
Patient Weight78 KG